MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number G126
Medical Device Problem Codes Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered several rounds of inappropriate anti-tachycardia pacing (atp) and impropriate shocks, therapy was exhausted, due to an episode of atrial fibrillation (af) with rapid ventricular response (rvr).The device displayed an fc1005 code related to an open circuit.It was discovered that gradual shock lead impedance out of range and high thresholds were present, however, these issues were associated directly to the right ventricular (rv) lead, which was capped and replaced.The crtd remains active and in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered several rounds of inappropriate anti-tachycardia pacing (atp) and inappropriate shocks, therapy was exhausted, due to an episode of atrial fibrillation (af) with rapid ventricular response (rvr).The device displayed an fc1005 code related to an open circuit.It was discovered that gradual shock lead impedance out of range and high thresholds were present, however, these issues were associated directly to the right ventricular (rv) lead, which was capped and replaced.The crtd remains active and in service.No adverse patient effects were reported.

Brand Name
MOMENTUM? CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22288450
Report Number2124215-2025-40410
Device Sequence Number8374322
Product Code NIK
UDI-Device Identifier00802526589140
UDI-Public(01)00802526589140(17)230812
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/12/2023
Device Model NumberG126
Device Catalogue NumberG126
Device Lot Number105972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/09/2025
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale